AM  Vol.4 No.1 , January 2013
Local Existence of Solution to a Class of Stochastic Differential Equations with Finite Delay in Hilbert Spaces
ABSTRACT
In this paper, we present a local Lipchitz condition for the local existence of solution to a class of stochastic differential equations with finite delay in a real separable Hilbert space which has the following form:

Cite this paper
L. Minh, H. Nam and N. Thuan, "Local Existence of Solution to a Class of Stochastic Differential Equations with Finite Delay in Hilbert Spaces," Applied Mathematics, Vol. 4 No. 1, 2013, pp. 97-101. doi: 10.4236/am.2013.41017.
References
[1]   P. H. Bezandry and T. Diagana, “Almost Periodic Stochastic Processes,” Springer, Berlin, 2011. doi:10.1007/978-1-4419-9476-9

[2]   N. M. Chuong and N. X. Thuan, “The Surjectivity of Semiregular Maximal Monotone Random Mappings,” Random Operators and Stochastic Equations, Vol. 10, No. 1, 2002, pp. 13-24.

[3]   N. M. Chuong and N. X. Thuan, “Random Equations for Weakly Semi-Monotone Operators of Type (S) and Semi J-Monotone Operators of Type (J-S),” Random Operators and Stochastic Equations, Vol. 10, No. 2, 2002, pp. 123-132.

[4]   N. M. Chuong and N. X. Thuan, “Random Equations for Semi H-Monotone Operators,” Random Operators and Stochastic Equations, Vol. 10, No. 4, 2002, pp. 1-8.

[5]   N. M. Chuong and N. X. Thuan, “Random Nonlinear Variational Inequalities for Mappings of Monotone Type in Banach Spaces,” Stochastic Analysis and Applications, Vol. 24, No. 3, 2006, pp. 489-499. doi:10.1080/SAP-200064451

[6]   N. M. Chuong and N. X. Thuan, “Random Fixed Point Theorems for Multivalued Nonlinear Mappings,” Random Operators and Stochastic Equations, Vol. 9, No. 3, 2001, pp. 1-10.

[7]   L. Gawarecki and V. Mandrekar, “Stochastic Differential Equations in Infinite Dimensions,” Springer, Berlin, 2011. doi:10.1007/978-3-642-16194-0

[8]   G. Da Prato and L. Tubaro, “Stochastic Partial Differential Equations and Applications, VII,” Chapman & Hall/ CRC, New York, 2006.

 
 
Top